# SDR VNAA202110051112

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 16,084 hours, 14,791 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: 3A2237B
- Part serial: C10295
- Condition: Faulted
- Location: Lt Elevator
- Part time: 16,084 hours, 14,791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW RECEIVED AN "ELEVATOR SPLIT CAUTION MESSAGE". THEY DECLARED EMERGENCY AND RETURNED TO SAV. THEY DID NOT LAND OVERWEIGHT AND RETURNED TO THE GATE WITHOUT FURTHER ISSUE. NO FURTHER INFORMATION AT THIS TIME.  ELEVATOR SPLIT CAUTION MSG IN FLIGHT.  REMOVED AND REPLACED LH ELEVATOR POSITION TRANSMITTER IAW AMM 27-34-10-000/400-801. OPS CHECK GOOD AT THIS TIME.
